Cross Reference Down

Seibert, J and Zahrádka, J (2014). First Digit Law and its Application. Scientific Papers of the University of Pardubice Series D, Faculty of Economics and Administration Vol. XXI, No. 30, pp. 75 - 82. CZE

This work cites the following items of the Benford Online Bibliography:


Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Berger, A and Hill, TP (2011). Benford's Law Strikes Back: No Simple Explanation in Sight for Mathematical Gem. The Mathematical Intelligencer 33(1), 85-91. DOI:10.1007/ s00283-010-9182-3. View Complete Reference Online information Works that this work references Works that reference this work
Cohen, DIA (1976). An Explanation of the First Digit Phenomenon. Journal of Combinatorial Theory Series A 20(3), 367-370. ISSN/ISBN:0097-3165. View Complete Reference No online information available Works that this work references Works that reference this work
Engel, HA and Leuenberger, C (2003). Benford's law for exponential random variables. Statistics & Probability Letters 63, 361-365. ISSN/ISBN:0167-7152. View Complete Reference Online information Works that this work references Works that reference this work
Giles, DE (2007). Benford's law and naturally occurring prices in certain eBay auctions. Applied Economics Letters 14(3), pp. 157-161. ISSN/ISBN:1350-4851. View Complete Reference Online information Works that this work references Works that reference this work
Hanzal, P and Faltová LI (2010). Ověření platnosti Benfordova modelu v oboru účetních dat podnikatelských subjektů v České republice [The Examination of the Validity of Benford's model on Scope of Accounting Data of Entepreneurial Units in the Czech Republic]. Acta Universitatis Bohemiae Mendionales, č. 4, s. 39-45. ISSN/ISBN:1212-3285. CZE View Complete Reference No online information available Works that this work references Works that reference this work
Hill, TP (1995). A Statistical Derivation of the Significant-Digit Law. Statistical Science 10(4), pp. 354-363. ISSN/ISBN:0883-4237. View Complete Reference Online information Works that this work references Works that reference this work
Mir, TA (2012). The leading digit distribution of the worldwide illicit financial flows. arXiv:1201.3432. DOI:10.1007/s11135-014-0147-z. View Complete Reference Online information Works that this work references Works that reference this work
Newcomb, S (1881). Note on the frequency of use of the different digits in natural numbers. American Journal of Mathematics 4(1), pp. 39-40. ISSN/ISBN:0002-9327. DOI:10.2307/2369148. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Pinkham, RS (1961). On the Distribution of First Significant Digits. Annals of Mathematical Statistics 32(4), pp. 1223-1230. ISSN/ISBN:0003-4851. View Complete Reference Online information Works that this work references Works that reference this work
Plaček, M (2012). Benfordův zákon, fakta a mýty [Benford´s law, facts and myths]. New Trends 2012 - Proceedings of 7th international scientific conference. Private College of Economics Studies Znojmo, pp. 193-199. CZE View Complete Reference Online information Works that this work references Works that reference this work
Raimi, RA (1976). The First Digit Problem. American Mathematical Monthly 83(7), 521-538. ISSN/ISBN:0002-9890. View Complete Reference Online information Works that this work references Works that reference this work
Rauch, B, Brähler, G, Engel, S and Göttsche, M (2011). Fact and Fiction in EU-Governmental Economic Data. German Economic Review 12(3), 243-255. DOI:10.1111/j.1468-0475.2011.00542.x. View Complete Reference Online information Works that this work references Works that reference this work
Ross, KA (2011). Benford's Law, a growth industry. American Mathematical Monthly 118 (7), pp. 571-583. ISSN/ISBN:0002-9890. DOI:10.4169/amer.math.monthly.118.07.571. View Complete Reference Online information Works that this work references Works that reference this work
Žgela, M and Dobša, J (2011). Analysis of Top 500 Central and East European Companies Net Income Using Benford's Law. Journal of Information and Organizational Sciences, Vol.35, No.2, Prosinac 2011, pp. 215-228. View Complete Reference Online information Works that this work references Works that reference this work